# SDR C8GA20090288A

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT FRAME AT BS 1110 BETWEEN STR 27R AND 30 IS CORRODED.  REMOVED DAMAGED AREA DIM 3.75" X .875", FABRICATED SHEAR TIE FROM 7075 T6 .071" DIM 3.125" X 4.  INSTALLED SHEAR TIE, NO OTHER DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
